# SDR DALA2020120303960

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,417 hours, 14,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND OVERHEAD EMERGENCY LIGHTS FROM ROW 16-31 INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
